# SDR DLM88992091

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 029001305
- Condition: Deployed
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AND SLIDE FOUND DEPLOYED.  REPLACED SLIDE AND REINSTALLED TAIL CONE.  DEPLOYMENT WAS    SUCCESSFUL.
